Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Variational optimisation by the solution of a series of Hamilton-Jacobi equations
Autore:
Venkatesh, PK; Petzold, LR; Carr, RW; Cohen, MH; Dean, AM;
Indirizzi:
Schlumberger Doll Res Ctr, Ridgefield, CT 06877 USA Schlumberger Doll Res Ctr Ridgefield CT USA 06877 idgefield, CT 06877 USA Univ Calif Santa Barbara, Dept Mech Engn, Santa Barbara, CA 93106 USA UnivCalif Santa Barbara Santa Barbara CA USA 93106 Barbara, CA 93106 USA Univ Calif Santa Barbara, Dept Comp Sci, Santa Barbara, CA 93106 USA Univ Calif Santa Barbara Santa Barbara CA USA 93106 Barbara, CA 93106 USA Univ Minnesota, Dept Chem Engn & Mat Sci, Minneapolis, MN 55455 USA Univ Minnesota Minneapolis MN USA 55455 at Sci, Minneapolis, MN 55455 USA ExxonMobil Res & Engn Co, Corp Res Labs, Annandale, NJ 08801 USA ExxonMobil Res & Engn Co Annandale NJ USA 08801 , Annandale, NJ 08801 USA Univ Minnesota, Dept Chem Engn, Minneapolis, MN 55455 USA Univ Minnesota Minneapolis MN USA 55455 m Engn, Minneapolis, MN 55455 USA
Titolo Testata:
PHYSICA D
fascicolo: 1-2, volume: 154, anno: 2001,
pagine: 15 - 25
SICI:
0167-2789(20010601)154:1-2<15:VOBTSO>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
COHERENT STRUCTURES; FEEDBACK-CONTROL; FLOW; DYNAMICS;
Keywords:
variational optimisation theory; Hamilton-Jacobi equation; time-integration; optimisation problem;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
32
Recensione:
Indirizzi per estratti:
Indirizzo: Venkatesh, PK Schlumberger Doll Res Ctr, Old Quarry Rd, Ridgefield, CT 06877 USA Schlumberger Doll Res Ctr Old Quarry Rd Ridgefield CT USA 06877
Citazione:
P.K. Venkatesh et al., "Variational optimisation by the solution of a series of Hamilton-Jacobi equations", PHYSICA D, 154(1-2), 2001, pp. 15-25

Abstract

We present a unified scheme which, by combining backward differentiation formulae and variational optimisation theory, significantly extends the scope of both concepts and their application to optimisation problems wherein the constituent dynamics consist of widely disparate scales. Our approach isbased on the time-integration of a series of matrix Riccati expressions which satisfy a Hamilton-Jacobi equation. (C) 2001 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/09/20 alle ore 19:34:13